MAUDE Adverse Event Report: MPRI SUREFIX LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI SUREFIX LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5072-45
Medical Device Problem Codes Under-Sensing (1661); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical devices: 2188-65, lead, implanted: (b)(6) 2000; 2872 adaptor, (b)(6) 2014; w1tr01 crtp, implanted: (b)(6) 2019; 5071-53, lead, implanted: (b)(6) 2019; 5071-53, lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited under-sensing and historically low measured p waves.The ra lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
SUREFIX LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11055481
Report Number2649622-2020-25123
Device Sequence Number2974743
Product Code DTB
UDI-Device Identifier00885074311869
UDI-Public00885074311869
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5072-45
Device Catalogue Number5072-45
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5072-58 LEAD
Patient Age72 YR
Patient Weight106